Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 49, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Apr 28, 2011, 8:55 AM EDT for Lackawanna County, Susquehanna County, Wayne County, Pennsylvania. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2011, 8:55 AM EDT (12:55 UTC)
- Expired
- Apr 28, 2011, 9:45 AM EDT
- In force
- 50 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Lackawanna County, PA, Susquehanna County, PA, Wayne County, PA
The radar
The Binghamton radar (KBGM), 65 km from the middle of the area, began a volume at 12:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 8:57 AM EDT | TSTM WND DMG | Dalton, PA | TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 4:05 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 0.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 354 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
697
WUUS51 KBGM 281255
SVRBGM
PAC069-115-127-281345-
/O.NEW.KBGM.SV.W.0049.110428T1255Z-110428T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
855 AM EDT THU APR 28 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LACKAWANNA COUNTY IN NORTHEAST PENNSYLVANIA...
SOUTHEASTERN SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
WESTERN WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 945 AM EDT.
* AT 853 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM THOMPSON TO CLARKS GREEN...AND MOVING EAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
OLYPHANT BY 902 AM EDT...
THOMPSON BY 904 AM EDT...
ARCHBALD BY 908 AM EDT...
MOUNT COBB...STARRUCA...MAYFIELD AND ARCHBALD BY 910 AM EDT...
MAYFIELD AND CARBONDALE BY 912 AM EDT...
FOREST CITY AND CARBONDALE BY 914 AM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4163 7575 4163 7573 4164 7575 4190 7569
4199 7534 4195 7531 4195 7528 4187 7526
4186 7519 4142 7525 4140 7578
TIME...MOT...LOC 1256Z 254DEG 24KT 4190 7557 4150 7566
$$
CMG1 follow-up statement
520
WWUS51 KBGM 281340
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
940 AM EDT THU APR 28 2011
PAC069-115-127-281351-
/O.EXP.KBGM.SV.W.0049.000000T0000Z-110428T1345Z/
SUSQUEHANNA PA-LACKAWANNA PA-WAYNE PA-
940 AM EDT THU APR 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR WAYNE...NORTHERN LACKAWANNA
AND EASTERN SUSQUEHANNA COUNTIES WILL EXPIRE AT 945 AM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT
THURSDAY MORNING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4163 7575 4163 7573 4164 7575 4190 7569
4199 7534 4195 7531 4195 7528 4187 7526
4186 7519 4142 7525 4140 7578
TIME...MOT...LOC 1341Z 254DEG 24KT 4198 7518 4158 7527
$$
CMGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:39 AM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Apr 28, 6:39 AM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
639 AM EDT THU APR 28 2011
.SYNOPSIS...
LOW PRESSURE MOVING THROUGH THE GREAT LAKES WILL PUSH A COLD FRONT
THROUGH THE AREA THIS MORNING BRINGING SHOWERS AND THUNDERSTORMS.
A NORTHWEST FLOW OF COOL AIR...ALONG WITH AN UPPER LEVEL LOW
PRESSURE AREA WILL KEEP SHOWERS IN THE AREA THROUGH FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
VERY BUSY SHIFT WITH MULTIPLE TORNADO AND FLOOD WARNINGS. VERY
GOOD LL SHEAR IS OVERCOMING MRGNL INSTABILITY TO PRODUCE MINI
SUPERCELLS AND SVRL DAMAGE RPTS. SEE LTL CHG IN THE SCENARIO UNTIL
THE FNTL PASSAGE ARND OR AFT 12Z. OTR BIG CONCERN IS FLOODING WITH
SATURATED GND AND RVRS AND STREAMS ALREADY RUNNING HIGH FROM PRVS
RAINS. XPCT CONTD FLOODING PRBLMS AHD OF THE FNT WITH PS APRCHG
1.75.
&&
.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
UPR LOW OVER THE ERN GREAT LAKES WILL DRFT EWRD ON FRI AND FRI
NGT. INSTABILITY WITH THE COLD POOL ALOFT WILL BRING ADTNL TO THE
AREA...WITH SOME ISLTD TRW PSBL. SHRP RDGG AND MUCH DRIER AIR WILL
BRING A BRIEF BRK IN THE RAINY PTRN FOR SAT WITH TEMPS RISING TO
NEAR NRML WITH SUN.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
UL RIDGE AXIS AT THE START OF THE PD WL GRADUALLY SLIDE EAST ON
SUNDAY. EC IS A LITTLE SLOWER TO BREAK DOWN THE RIDGE BUT EXPECT SFC
FRONTAL BNDRY TO MV THRU THE GREAT LKS WITH A WARM FRONT LIFTING
THRU SUN/SUN NGT. HV BASICALLY FOLLOWED HPC GUIDANCE WHICH FOLLOWS
CLOSELY WITH THE EURO.
THUS, CHC POPS FM 12Z SUNDAY ON FOR STALLED FRONTAL BNDRY NR THE
REGION. LATER IN THE PD, THE EURO DRIVES A WV UP INTO THE CWA BY THE
END OF THE PD. MEANWHILE THE 12Z GFS BRINGS THE FRONT THRU WITH DRY
WX MVG IN BHND MON/MON NGT. WL MAINTAIN CHC FOR SHOWERS SIMILAR TO
HPC GUIDANCE THRU TUE NGT. HWVR LONG TERM FCST IS UP IN THE AIR
AFTER MONDAY.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
SVR CONV MVG THRU THE AREA ATTM. SHRT WV LFTG THRU THE ERN LAKES
IS PUSHING A FNT EWRD TWRDS THE AREA THIS MRNG TRIGGERING SHWRS
AND ISLTD SVR TRWS. MVFR AND OCNL IFR CONDS WITH THE TRWS. FNT
WILL PASS EARLY IN THE PD AND BE FLWD BY DRIER AIR AND GNRL VFR
CONDS. VFR CONDS WILL LINGER THRU THE END OF THE TAF PD.
OUTLOOK...
FRI TO FRI NGT...MVFR MAINLY CENTRAL NY IN SCATTERED -SHRA.
SAT/SAT NGT...VFR.
SUN TO MON...MVFR IN SCT -SHRA.
&&
.HYDROLOGY...
HEAVY RAIN ON SATURATED SOILS HAS CAUSED MINOR FLOODING AT SVRL
POINTS ALONG THE SUSQUEHANNA RIVER SYSTEM...AND ALSO AT ONONDAGA
LAKE. ANTECEDENT HYDROLOGIC CONDITIONS HAVE NEARLY ZERO TOLERANCE
FOR ADDITIONAL RAINFALL IN THE NEXT 12-24 HRS.
FLASH FLOOD WATCH CONTINUES FOR THE ENTIRE CWA INTO THURSDAY
AFTERNOON. HEAVY LOCALIZED RAIN WITH THUNDERSTORMS HAS CAUSED
FLASH FLOODING THIS EVENING.
ADDITIONAL WIDESPREAD RAINFALL EXPECTED LATER TONIGHT SHOULD BRING
ANOTHER THREE QUARTERS TO ONE INCH TO MANY BASINS. THIS MAY BE
EXACERBATED BY LOCALLY TORRENTIAL RAINFALL IN CONVECTION. MORE
FLASH FLOODING IS LIKELY. CONTINUED MINOR RIVER FLOODING...TO
MODERATE AT SOME POINTS IS LIKELY WITH ADDITIONAL RISES EXPECTED
DUE TO THIS NEW RAINFALL FORECAST. HEADWATER POINTS ALONG THE
SUSQUEHANNA AND DELAWARE BASINS WILL NEED MONITORING AS MANY OF
THESE ARE NOT INDICATED TO BE IN FLOOD AT THIS TIME. THEY WILL
REACH FS IF CONVECTION HITS THE PARTICULAR BASINS.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR PAZ038>040-
043-044-047-048-072.
NY...FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR NYZ009-
015>018-022>025-036-037-044>046-055>057-062.
&&
SYNOPSIS...DGM
NEAR TERM...DGM
SHORT TERM...DGM
LONG TERM...PVN
AVIATION...DGM
HYDROLOGY...Hazardous weather outlook, Apr 28, 4:31 AM EDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 431 AM EDT THU APR 28 2011 NYZ015>018-022>025-290845- YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG- TOMPKINS- 431 AM EDT THU APR 28 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR ALL WARNINGS. NYZ009-036-037-044>046-055>057-062-PAZ038>040-043-044-047-048-072- 290845- NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO- TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE- WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 431 AM EDT THU APR 28 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...SEVERE THUNDERSTORM WATCH 249 IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR ALL WARNINGS.
In the hours before
Local storm report, Apr 28, 7:53 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
753 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG CAMPBELL 42.23N 77.20W
04/27/2011 STEUBEN NY LAW ENFORCEMENT
ROOF BLOWN OFF HOUSE
0805 PM TSTM WND DMG PAINTED POST 42.16N 77.09W
04/27/2011 STEUBEN NY PUBLIC
LARGE TREE BRANCHES BROKEN
0815 PM FLASH FLOOD PENN YAN 42.66N 77.05W
04/27/2011 YATES NY EMERGENCY MNGR
SAND BAGGING IN PROGRESS...FD PUMPING FLOODED BASEMENTS
THROUGHOUT VILLAGE...ST RTE 364 CLOSED
0820 PM TSTM WND DMG BIG FLATS 42.14N 76.93W
04/27/2011 CHEMUNG NY AMATEUR RADIO
TREES DOWN IN BIG FLATS... HOREHEADS AND ALPINE IN
CHEMUNG COUNTY
0825 PM TSTM WND DMG 2 NE MILLPORT 42.29N 76.81W
04/27/2011 SCHUYLER NY PUBLIC
SIGNIFICANT DAMAGE TO BARN TREES AND POWER LINES DOWN
0832 PM TSTM WND DMG 2 N ODESSA 42.34N 76.82W
04/27/2011 SCHUYLER NY PUBLIC
4 LARGE TREES DOWN
0905 PM HEAVY RAIN 3 ENE OWEGO 42.12N 76.21W
04/27/2011 M0.73 INCH TIOGA NY TRAINED SPOTTER
RAIN FELL IN 7 MINS AND 40 SECONDS
0923 PM HAIL CORTLAND 42.60N 76.18W
04/27/2011 E0.88 INCH CORTLAND NY PUBLIC
0955 PM TSTM WND DMG FENTON MOBILE HOME PARK 42.21N 75.82W
04/27/2011 BROOME NY PUBLIC
TREES AND POWERLINES DOWN ACROSS ROUTE 79
1023 PM FLASH FLOOD ROME 43.23N 75.49W
04/27/2011 ONEIDA NY TRAINED SPOTTER
TORRENTIAL RAIN... 1 FOOT OF WATER OVER ROAD... WATER
UP TO CAR BUMPERS...
1030 PM TSTM WND DMG NEW BERLIN 42.62N 75.34W
04/27/2011 CHENANGO NY COUNTY OFFICIAL
TREES DOWN IN SOUTH NEW BERLIN
1039 PM HEAVY RAIN SOUTH PLYMOUTH 42.58N 75.57W
04/27/2011 M0.55 INCH CHENANGO NY PUBLIC
RAIN FELL IN 20 MINUTES
1045 PM TSTM WND DMG GILBERTSVILLE 42.47N 75.32W
04/27/2011 OTSEGO NY COUNTY OFFICIAL
TREES DOWN IN GILBERTSVILLE.
0130 AM TORNADO SWARTWOOD 42.23N 76.62W
04/28/2011 CHEMUNG NY LAW ENFORCEMENT
EMERGENCY MANAGEMENT REPORTS POSSIBLE TORNADO. 6 HOMES
DAMAGED AND NOT HABITABLE...NUMEROUS TREES DOWN.
0140 AM TORNADO 1 NE DANBY 42.36N 76.47W
04/28/2011 TOMPKINS NY EMERGENCY MNGR
POSSIBLE TORNADO...4 TO 5 HOMES WITH MAJOR STRUCTURAL
DAMAGE
0150 AM TSTM WND DMG SPENCER 42.22N 76.49W
04/28/2011 TIOGA NY PUBLIC
NUMEROUS TREES DOWN
0216 AM TSTM WND DMG GROTON 42.59N 76.37W
04/28/2011 TOMPKINS NY FIRE DEPT/RESCUE
POSSIBLE TORNADO. SEVERAL TREES. ANSD POLES DOWN...ROOF
OFF HOUSE.
0320 AM TSTM WND DMG PHARSALIA 42.58N 75.77W
04/28/2011 CHENANGO NY EMERGENCY MNGR
POSSIBLE TORNADO. NUMEROUS TREES DOWN NORTH ROAD AND
CENTER ROAD AREAS.
0400 AM FLASH FLOOD CANTON 41.66N 76.85W
04/28/2011 BRADFORD PA EMERGENCY MNGR
ROUTE 14 CLOSED DUE TO FLOODING
0425 AM TSTM WND DMG UTICA 43.10N 75.23W
04/28/2011 ONEIDA NY COUNTY OFFICIAL
TREES DOWN. STRUCTURAL DAMAGE REPORTED.
0450 AM TSTM WND DMG LEHMAN 41.32N 76.03W
04/28/2011 LUZERNE PA EMERGENCY MNGR
AT LEAST 60 LARGE TREES DOWN IN A SWATH.
0452 AM HEAVY RAIN CAYUGA HEIGHTS 42.47N 76.48W
04/28/2011 M1.90 INCH TOMPKINS NY TRAINED SPOTTER
SINCE 10 PM WED NIGHT
0458 AM FLASH FLOOD OWEGO 42.10N 76.26W
04/28/2011 TIOGA NY NWS EMPLOYEE
FOSTER VALLEY ROAD WATER COVERS BRIDGE
0507 AM FLASH FLOOD SMYRNA 42.69N 75.57W
04/28/2011 CHENANGO NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED
0513 AM FLASH FLOOD BURLINGTON 41.78N 76.61W
04/28/2011 BRADFORD PA EMERGENCY MNGR
MAJOR FLASH FLOODING IN THE BOROUGH OF BURLINGTON. 8 TO
10 INCHES OF WATER FLOWING THROUGH THE BORO. NUMEROUS
ROADS CLOSED WITH MUDSLIDES.
0515 AM FLASH FLOOD TROY 41.78N 76.79W
04/28/2011 BRADFORD PA EMERGENCY MNGR
MAJOR FLASH FLOODING ONGOING. MANY ROADS FLOODED WITH
HEAVY INUNDATION.
0517 AM FLASH FLOOD NEWARK VALLEY 42.22N 76.19W
04/28/2011 TIOGA NY BROADCAST MEDIA
ROUTE 38B FLOODED. REPORTED BY WBNG TV.
0532 AM FLASH FLOOD CAMPVILLE 42.08N 76.15W
04/28/2011 TIOGA NY EMERGENCY MNGR
EVACUATION DUE TO FLOODING GASKILL ROAD
0536 AM FLASH FLOOD 5 S UTICA 43.02N 75.23W
04/28/2011 ONEIDA NY PUBLIC
STREAMS OVERFLOWING BANKS
0610 AM FLASH FLOOD NEW HARTFORD 43.07N 75.29W
04/28/2011 ONEIDA NY PUBLIC
MANY ROAD IN NEW HARTFORD AND WASHINGTON MILLS
IMPASSABLE. 3 FEET OF WATER ON ROADS
0626 AM FLASH FLOOD CAMPVILLE 42.08N 76.15W
04/28/2011 TIOGA NY LAW ENFORCEMENT
WATER RESCUE ON ROUTE 17C
0638 AM FLASH FLOOD NANTICOKE 42.28N 76.07W
04/28/2011 BROOME NY EMERGENCY MNGR
ROUTE 26 CLOSED BETWEEN GLEN AUBREY AND WHITNEY POINT -
18 HOUSES CUT OFF BY FLOOD WATERS - GLEN AUBREY FIRE
STATION FLOODED
0657 AM FLASH FLOOD PLYMOUTH 42.62N 75.60W
04/28/2011 CHENANGO NY EMERGENCY MNGR
CANASAWACTA CREEK MAJOR FLOODING ONGOING - WATER
RESCUES TAKING PLACE
&&
DJNLocal storm report, Apr 28, 7:58 AM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
758 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 AM FLASH FLOOD SAUQUOIT 43.00N 75.25W
04/28/2011 ONEIDA NY BROADCAST MEDIA
NUMEROUS ROADS FLOODED.
&&
DJNLocal storm report, Apr 28, 7:59 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
759 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 AM FLASH FLOOD UTICA 43.10N 75.23W
04/28/2011 ONEIDA NY BROADCAST MEDIA
ROADS FLOODED.
&&
DJNSpecial weather statement, Apr 28, 8:16 AM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
816 AM EDT THU APR 28 2011
PAZ044-047-281315-
LACKAWANNA PA-LUZERNE PA-
816 AM EDT THU APR 28 2011
...STRONG THUNDERSTORM WILL AFFECT NORTHERN LUZERNE AND SOUTHERN
LACKAWANNA COUNTIES...
* AT 812 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS...AND
VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR MUHLENBERG...AND
MOVING EAST AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
NANTICOKE AND LEHMAN AT 825 AM EDT...
LARKSVILLE AND PLYMOUTH AT 830 AM EDT...
PRINGLE AND FORTY FORT AT 835 AM EDT...
PLAINS AND PARSONS AT 840 AM EDT...
LAFLIN AND YATESVILLE AT 845 AM EDT...
DUPONT AND GLENDALE AT 850 AM EDT...
MOOSIC AND OAKHILL AT 855 AM EDT...
SPRINGBROOK CORNERS AND SCRANTON AT 900 AM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4130 7626 4147 7549 4132 7545 4126 7545
4124 7549 4122 7552 4122 7555 4121 7556
4113 7621Local storm report, Apr 28, 8:32 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
832 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 AM FLASH FLOOD NORWICH 42.53N 75.52W
04/28/2011 CHENANGO NY BROADCAST MEDIA
ROUTE 12 FLOODED BY THE CANASAWACTA CREEK.
&&
DJNLocal storm report, Apr 28, 8:48 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
848 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 AM FLASH FLOOD NICHOLS 42.02N 76.37W
04/28/2011 TIOGA NY TRAINED SPOTTER
WEST RIVER ROAD FLOODED NEAR TIOGA DOWNS.
&&
DJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 8:22 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 53 min |
| Apr 27, 8:33 PM EDT | Flash Flood Warning | BGM | Bradford | 2 hr |
| Apr 27, 9:02 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna, Wyoming | 43 min |
| Apr 27, 9:09 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne, Susquehanna, Wyoming | 51 min |
| Apr 27, 9:40 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna | 41 min |
| Apr 27, 10:36 PM EDT | Severe Thunderstorm Warning | BGM | Wayne | 54 min |
| Apr 28, 1:22 AM EDT | Severe Thunderstorm Warning | BGM | Bradford | 53 min |
| Apr 28, 2:11 AM EDT | Special Weather Statement | BGM | Bradford | 64 min |
| Apr 28, 2:13 AM EDT | Severe Thunderstorm Warning | BGM | Bradford | 47 min |
| Apr 28, 3:00 AM EDT | Flash Flood Warning | BGM | Bradford | 10 hr |
| Apr 28, 3:29 AM EDT | Flash Flood Warning | BGM | Bradford | 10 hr |
| Apr 28, 3:51 AM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna, Wyoming | 54 min |
| Apr 28, 4:12 AM EDT | River Flood Warning | BGM | Bradford | 25 hr |
| Apr 28, 4:21 AM EDT | Severe Thunderstorm Warning | BGM | Luzerne, Susquehanna, Wyoming | 54 min |
| Apr 28, 4:23 AM EDT | Flash Flood Warning | BGM | Lackawanna, Luzerne, Susquehanna, Wyoming | 9 hr |
| Apr 28, 4:47 AM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Susquehanna, Wayne, Wyoming | 43 min |
| Apr 28, 5:23 AM EDT | Flash Flood Warning | BGM | Pike, Wayne | 9 hr |
| Apr 28, 5:39 AM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Pike, Susquehanna, Wayne | 66 min |
| Apr 28, 5:46 AM EDT | Tornado Warning | BGM | Susquehanna, Wayne | 44 min |
| Apr 28, 6:05 AM EDT | River Flood Warning | BGM | Bradford | 8 hr |
| Apr 28, 6:48 AM EDT | Severe Thunderstorm Warning | BGM | Pike, Wayne | 42 min |
| Apr 28, 8:16 AM EDT | Special Weather Statement | BGM | Lackawanna, Luzerne | 59 min |
| Apr 28, 8:22 AM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Wyoming | 38 min |
| Apr 28, 9:23 AM EDT | Severe Thunderstorm Warning | BGM | Wayne | 37 min |
| Apr 28, 9:27 AM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Pike, Wayne | 48 min |
| Apr 28, 9:58 AM EDT | Severe Thunderstorm Warning | BGM | Pike, Wayne | 47 min |
| Apr 28, 10:12 AM EDT | Severe Thunderstorm Warning | BGM | Pike | 48 min |
| Apr 28, 2:16 PM EDT | River Flood Warning | BGM | Wyoming | 15 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.